| Catalog Number |
CAT02462 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that the cinchlock anchor deployed with a wire tail remaining behind that need to be clipped and removed.There was heightened bleeding due removal of wire.The wire was completely removed from the patient.No medical intervention required as a result of the heightened bleeding during the removal of wire.There were no further adverse patient consequences.
Additional Manufacturer Narrative
It was reported the device is not available for evaluation in-house as it was deployed in the patient.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: pull wire remaining in the anchor probable root cause: application - user unfamiliarity with device the reported failure mode will be monitored for future reoccurrence.
Event or Problem Description